# SDR AWXA200300090

- Difficulty date: January 10, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311A145010
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK 2 EACH 5/8 INCHES CRACKS WERE FOUND ON NR 1 PYLON SKIN AND DOUBLER AT THE AFT LOWER CORNER OF PANEL 5724L, NAC STA 254. MAINTENANCE REMOVED EXISTING EXTERNAL DOUBLER AND PERFORMED HFEC INSPECTION VERIFYING CRACK LENGTH; STOP DRILLED CRACK AND RE-ACCOMPLISHED HFEC; REINSTALLED EXISTING EXTERNAL DOUBLER. REPAIR ACCOMPLISHED IAW AWA E.R. 03-5450-03021-SS1.
